# SDR 6CBA20140825134

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 4,765 hours, 4,665 cycles
- Engine: Pwa PT6A67D
- Engine time: 4,765 hours, 4,665 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 2430 · DC Generating System
- Part: Motor
- Part number: 11341041
- Part serial: 992
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT, ODD ELEC NOISE, BUS TIE CAWS, NON-ESSENTIAL CAWS & FLICKERING BATTERY CAWS, BUS TIE & GEN 2 TIE RELAYS POPPED.  BATTERY 1 AMPS DISCHARGING.  STRONG ELEC ODOR INSIDE TAIL SECTION NOTED UPON LANDING.   THE VCCS SYS DRIVE MOTOR PN 1134104-1, SN 992 WAS FOUND BURNED OUT & AT FAULT.  THE MOTOR R & R IAW  THE  ENVIRO SYSTEMS R134A CMM CH 21-00-23.  THE VCCS SYS OPERATIONS CHECKED GOOD.  THE ACFT DC GENERATION ADJUSTMENT TEST WAS COMPLETED IAW 12-A-24-30-00-00A-903B-A.  NO FURTHER DEFECTS WERE NOTED.
